# SDR SWAA2017021411843

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 19,177 hours, 11,285 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: B1909
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 3 TIRE BLEW OUT ON TAKEOFF.  R&R NR 4 MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLY IAW MM.
